# SDR SIMA20220720003

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N261NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000700
- Aircraft time: 12,018 hours, 7,745 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Dirty
- Location: Cabin Air
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

E1 BLEED FAIL/DIVR TO LIT FOR MORE FUEL -C/A-T/S DLEED 1 FAIL MSG IAW FIM 36-11-00-810-809. CLEAN THE NAPRSOV FILTER IAW AMM 36-11-03. PERFORMED ENGINE PNEUMATIC BLEED SYSTEM OPERATIONAL CHECK IAW AMM 36-11-00. OPC GOOD. NO DEFECTS NOTED. MEL RESTORED.
